# SDR NACA201903270031

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 56,438 hours, 35,417 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING, MASTER CAUTION LIGHT & BELL ACTIVATED FOR APPROXIMATELY 1 SECOND THEN SELF CLEARED. FIRE WARN/MASTER CAUTION LIGHT & BELL ACTIVATED UNTIL CANCELLED. UPON RECALL, FIRE WARN REMAINS OFF, MASTER CAUTION ILLUMINATES.  PERFORMED AMM 26-11-00 ON THE ENGINE FIRE DETECTION SYSTEM.  TESTED NORMAL.  PERFORMED AMM 30-31-00 ON THE PITOT STATIC TUBES, ALPHA VANE, TEMP PROBE ALL TEST NORMAL.
